Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Lattice rules by component scaling


Authors: J. N. Lyness and T. Sørevik
Journal: Math. Comp. 61 (1993), 799-820
MSC: Primary 65D32
MathSciNet review: 1185247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a theory of rectangular scaling of integer lattices. This may be used to construct families of lattices. We determine the relation between the Zaremba index $ \rho (\Lambda )$ of various members of the same family. It appears that if one member of a family has a high index, some of the other family members of higher order may have extraordinarily high indices.

We have applied a technique based on this theory to lists of good lattices available to us. This has enabled us to construct lists of excellent previously unknown lattices of high order in three and four dimensions and of moderate order in five dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1185247-6
PII: S 0025-5718(1993)1185247-6
Keywords: Lattice rules, number-theoretic rules, Zaremba index, figure of merit, scaled lattice
Article copyright: © Copyright 1993 American Mathematical Society